# SDR UPS02839089

- Difficulty date: July 26, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 67,542 hours, 44,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9754020523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 272 TO 280 LONG 35R INTERCOSTAL LOWER FLANGE IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG 9754020 AND SRM 51-1-20D.
